MAUDE Adverse Event Report: ST PAUL LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

ST PAUL LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Model Number DI-300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the assembly of the set, leaks were noticed.No injury or patient involvement.
 
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during the device history record review.Two pictures were attached and reviewed.Picture, one shows fluid leakage at the joint of the inlet to the heat exchange.Picture two shows a close-up of the y-connection, no leak or defects are visible.The complaint was confirmed.No root cause was determined due to no product being returned for analysis; however, if the product is returned, will reopen this complaint for further investigation.

Brand Name
LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14697574
Report Number3012307300-2022-11958
Device Sequence Number6778085
Product Code KZL
UDI-Device Identifier20695085430015
UDI-Public20695085430015
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2025
Device Model NumberDI-300
Device Catalogue NumberDI-300
Device Lot Number4136455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown